... loestrin? I hadn't had my period for 3 months (barely spotting on innanctive) so I figure I'm due for it, but I think it's odd that it's two weeks before I reach the brown pills. I haven't missed a day and I'm farely regular at taking them at the same time
Breakthrough bleeding or spotting is common with all birth control pills.
When any birth control pill is started, there is a chance that breakthrough bleeding may occur during the first few months of use. Breakthrough bleeding occurs as your body adjusts to different hormone levels. Breakthrough bleeding is a normal and usually temporary side effect with birth control use.Continue taking your birth control as directed, even if you have breakthrough bleeding.
If breakthrough bleeding does not subside, becomes very heavy or lasts for more than seven days in a row, contact your health care provider. You may need to change the type of birth control or birth control pill that you use.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2015 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 14 Oct 2015 • 1 answer
Lo Loestrin Fe - I've been on the pill for about four months now- first two months I had no problems
Posted 25 Feb 2016 • 0 answers
Posted 2 Nov 2016 • 1 answer